# SDR ANCF200600029

- Difficulty date: August 5, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 65,838 hours, 42,333 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EICAS MESSAGE (FWD CGO EX VALS) DISPLAYED. NORMAL PRESURIZATION.  WITHOUT PILOT REPORTS, THIS ITEM WAS DIFFERED PREVIOUSLY TO DMI 227; IAW MEL 21-28-1. THAT EVENT HAS NOT ADITTIONAL MAINTENENCE ACTIONS.
